# SDR SWAA2022030966408

- Difficulty date: May 25, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 34,762 hours, 20,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 L/H VAPOR WEB HAS CRACK 5.5' LONG BETWEEN LBL 31 AND LBL 40 / EVALUATED DAMAGE ON L/H VAPOR WEB STA 663 LBL31 + LBL 40 FOUND TO BE REPAIRABLE CLEANED + PREPPED REPAIR BONDED REPAIR + RESTORED FINISH IAW SRM 57-10-10-2R-2 + 51-70-04-2R-10 + 51-70-04-2R-0 + AMM 51-21-99-300-802
